# SDR UHLA2011111700392

- Difficulty date: November 17, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 18,777 hours, 10,573 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DOES NOT DISPLAY "ARMED" WHEN ARMED.  LETTERS NOW SHOWING UP IN CLEAR VIEW WINDOW.  ADJUSTED ARMED INDICATOR ON L2 DOOR IAW EMB 170 MM 52-12-40.  OPS CHECK GOOD.
